It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 11 of 11 for vytroin. (0.009 seconds)


... I am 24 years old with high cholesterol. Off the top of my head my LDL was 267, HDL was good, and Tri's were 300something. My doc gave me tricor and vytroin and sent me on my way. Not thinking anything of it, I told my mom how my appointment went and she is shocked that I am on TWO cholesterol medicines at once? ... (7 replies)
... Hi Kim, I too have to take a throid medication, I take Armour a natural one. I too suffer from time to time with insomnia but I will tell you that you have a harder time getting a good night sleep if you have too much thyroid, Low thyroid makes you feel tired and you just want to lay around and nap. I take Niacin for my cholesterol and I take it with my evening meal. I take my... (5 replies)
... and I noticed one of the side effects of the tricor or vytroin is insomnia so I dont know if I am just being me and suffering from insomnia until the thyroid gets fixed or if the cholesterol medicine is causing it. ... (5 replies)

... ediot, That is definitely true. I've read that the risk of muscular problems increases many fold when you combine any fibrate with any statin. I personally had a serious problem when my doctor added Tricor to my Lipitor regimen. In about a month I started having serious muscle aches and profound weakness. Definitely take CoQ10 with any statin. And watch out for... (7 replies)
... Kim, Have another test with NOTHING after dinner and no alcohol the whole day before. No sense medicating numbers that might not be valid. If your test is going to be as early as 7:30AM, probably keeping dinner light and non-fat might be a good idea. (7 replies)
... Yeah my thyroid is messed up too. I'm hypo. In my mind I think she should have just given me the thyroid medicine and see if it brings my cholesterol down on it's own. At least they were samples so I didn't have to pay anything (yet.) I was just curious as to why I had two. I did fast after midnight like they told me to and was tested at 7:30am so that was only 7 hours.... (7 replies)
... Kim, Give it a month and have your blood lipids checked. If your response is good enough maybe you can lose one of the THREE drugs (since Vytorin itself is actually TWO.) The reason the doctor brought out the big guns is that you have an LDL of 267 added to a tryglyceride over 300 (that's VLDL over 60) and you also add your HDL to come up with a total cholesterol WELL into... (7 replies)
... I have been told that the combination of a fibrate(Tricor) and statin(vytorin) greatly increases the risk of muscle pain. (7 replies)
... i am on the same meds as of last month.......the Vytorina is for cholesterol and the Tricor is for Triglycerides.... (7 replies)
... Seems like a bit of knee-jerk reaction. Have you had your thyroid checked out? Mark (7 replies)
Vytorin
Dec 23, 2004
... I had to stop the Vytroin because after a few weeks I developed severe leg pain. The pain was almost as bad of that pain I had with Crestor. To describe the pain; it is like having toothache in the bone. This is not the kind of pain one can just put up with. (8 replies)




Pages: 1

All times are GMT -7. The time now is 07:29 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!